Order Article Reprints
Journal: Mathematics, 2018
Volume: 6
Number: 298
Article:
Coefficient Inequalities of Functions Associated with Petal Type Domains
Authors:
by
Sarfraz Nawaz Malik, Shahid Mahmood, Mohsan Raza, Sumbal Farman and Saira Zainab
Link:
https://www.mdpi.com/2227-7390/6/12/298
MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover
and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article
and designed to be complimentary to the journal.